A note on extremally disconnected frames
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 75-84
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a12,
author = {Paseka, J. and Sekanina, P.},
title = {A note on extremally disconnected frames},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {75--84},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101419},
zbl = {0792.54034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a12/}
}
Paseka, J.; Sekanina, P. A note on extremally disconnected frames. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 75-84. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a12/